# SDR 9JLA2022101331840

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N143RL
- Make and model: Hawbee 4000
- Aircraft serial: RC25
- Aircraft time: 3,979 hours, 2,628 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Actuator
- Part number: 650101
- Part serial: 006264
- Condition: Defective
- Location: Anti Ice Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT CHECKS IT WAS DISCOVERED A TAIL DE-ICE FAULT CODES RATC 18 AND LATC 18. THE MAINTENANCE TEAM DETERMINED THE LEFT HORIZONTAL LEADING EDGE DEICE ACTUATOR WAS DEFECTIVE. THE ACTUATOR WAS REMOVED, AND A SERVICEABLE UNIT WAS INSTALLED. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
